Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By shawn156
Delayed RLS?
  1. #1
    Whataloser is offline New Member
    Join Date
    Jan 2014
    Posts
    2

    Default Delayed RLS?

    So here goes,

    First post on any of these boards and looking for some related experience and insight. Coming off a moderate (60-80 mg ) oxycodone habit (the 30s) for a few years now. Am now on day 11 with zero pills and have endured all the hell others have described so vividly on this board. The only thing that allowed me to do it with no taper was a combination of kratom (5 grams a day) a little lope (2-3pills on day 3) and 1-2 tramadol when I thought I was literally going to die (only 2 days). As well as incessantly reading boards like this comprised of kind folks like yourselves. I have been prescribed Xanax long before I got involved with these pills and never abuse them although I have to say I upped may dose during this period. I also am prescribed sleeping medication which I put to good use.

    I highly recommend the above combination as it's the only thing that allowed me to break free of this absolute garbage to anybody reading this going through an abrupt cold turkey.

    The worst of my withdraws were over by day 5 but now i am just getting into the horrible RLS symptoms on day 11! The chills seem to longer as well. Is this normal? I fully realize there is no such thing as normal as everyone has their own individual experience with this hell.

    My question is this....can it truly be that the rls is kicking in this late or could it be some sort of withdrawl for the 5 days of kratom use. I can't imagine that the later would be the cause at such a small dose but I find it strange for the rls to just be starting now. Not looking for remedies for rls...just thoughts.

    Very confused and thanks in regards.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Hi there, and welcome.

    Congrats on getting off the pills! That's fantastic. As far as RLS, I've heard others say that particular symptom lingered for a while. I know you said you're not looking for a remedy, but a lot of people swear by Hyland's Restful Leg supplement.

    Others will drop by to help. Again, congrats on getting free!

    Good luck and take care.
    Kat

  3. #3
    shawn156 is offline Member
    Join Date
    Feb 2012
    Posts
    172

    Default

    Yeah it is possible. On day 18 I had RLS,then the next night my right shoulder felt like 1000 pounds and hurt.
    I took some Ibuprofen and flexeril for my shoulder which helped. I haven't found anything to stop the RLS,but I haven't had any of that since Day 18.
    Good job getting off the pills,the battle is halfway over.Now you have to keep yourself clean which is a long term commitment. I am 22/23 days clean today from vicoprofen and feeling good. Pain level is way down and I can take Ibuprofen 800 for the mild pain.I have a herniated disc in my neck I think c5-6 is where it is,but the Flexeril is the only thing I have found that helps ease the pain any,so I can manage that and the flexeril is not addicting. Now I have to start on weaning myself off Xanax. My New Years Resolution is to be off any medication that is addicting and I am already off 1 and working towards the 2nd one. I am waiting a few more weeks so that my body can heal from not having vicoprofen,but my Dr knows this will be my last year on Xanax. I made it clear to her that if she doesn't want to help me,I will seek help through another Dr. One way or another I will be off them before December 31st 2014. I Don't care if it happens on the 30th of December,I will be off them by 2015.

    Keep up the good work and you will feel better soon.The mental battle can be a pain,but it doesn't last long,a few weeks at the most.
    LDEM likes this.

  4. #4
    blueopiate is offline Member
    Join Date
    Oct 2011
    Posts
    109

    Default

    I have spoke with a clinical addiction social worker. She told me after the initial acute stage, something called protracted withdraw can come one. It's almost a second, mini-withdrawal. Doesn't happen to everyone and she said it is not to be confused with PAWS. I have had mixed results with restful legs but mostly on the good side. I hope you hang in there and just power through. I'm still getting slight RLS but I'm only around 6 days clean. Cholodine also really has helped with many of the symptoms. I don't know if that's an option for you or not. It's the mind games in my head, it sounds like a freaking story going on in there.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22